# SDR USAA20100603EM023

- Difficulty date: June 3, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Power Cable
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE CAPTAIN'S SEAT WOULD NOT LOCK IN PLACE.  MAINTENANCE REPOSITIONED SEAT ELECTRIC CORD AND LUBED.  OPERATIONAL CHECK IS GOOD, AC OKAY FOR SERVICE.
